array(1) { [0]=> object(Apache_Solr_Document)#24 (3) { ["_documentBoost":protected]=> bool(false) ["_fields":protected]=> array(6) { ["content_id"]=> array(1) { [0]=> string(14) "DIRECTORY_5857" } ["content_title"]=> array(1) { [0]=> string(12) "LASZLO ZSIDO" } ["description"]=> array(1) { [0]=> string(4558) "Inserire qui il curriculumInsert here the curriculum a:7:{i:0;a:14:{s:9:"citazione";s:124:"Fidaleo, F., & Zsido, L. (2015). Quantitative BT-Theorem and automatic continuity for standard von Neumann algebras [Altro].";s:4:"data";s:10:"2015-05-19";s:2:"id";s:20:"PUBBLICAZIONE_241480";s:6:"handle";s:11:"2108/122458";s:9:"metadata1";s:5:"Altro";s:9:"metadata2";N;s:9:"metadata3";s:35:"Settore MAT/05 - Analisi Matematica";s:9:"metadata4";N;s:9:"metadata5";s:82:"Quantitative BT-Theorem and automatic continuity for standard von Neumann algebras";s:9:"metadata6";s:20:"Fidaleo, F; Zsido, L";s:9:"metadata7";N;s:9:"metadata8";N;s:9:"metadata9";N;s:10:"metadata10";N;}i:1;a:14:{s:9:"citazione";s:151:"Peligrad, C., & Zsido, L. (2012). Maximal subalgebras of C*-algebras associated with periodic flows. JOURNAL OF FUNCTIONAL ANALYSIS, 262(8), 3626-3637.";s:4:"data";s:4:"2012";s:2:"id";s:20:"PUBBLICAZIONE_186982";s:6:"handle";s:10:"2108/89209";s:9:"metadata1";s:19:"Articolo su rivista";s:9:"metadata2";N;s:9:"metadata3";s:35:"Settore MAT/05 - Analisi Matematica";s:9:"metadata4";N;s:9:"metadata5";s:65:"Maximal subalgebras of C*-algebras associated with periodic flows";s:9:"metadata6";s:21:"Peligrad, C; Zsido, L";s:9:"metadata7";s:25:"10.1016/j.jfa.2012.01.025";s:9:"metadata8";N;s:9:"metadata9";N;s:10:"metadata10";N;}i:2;a:14:{s:9:"citazione";s:192:"Zsido, L. (2012). On Woronowicz's approach to the Tomita-Takesaki theory. In Operator Algebras and Quantum Groups (pp.455-486). Warszawa : Institute of Mathematics, Polish Academy of Sciences.";s:4:"data";s:4:"2012";s:2:"id";s:20:"PUBBLICAZIONE_215397";s:6:"handle";s:11:"2108/102163";s:9:"metadata1";s:21:"Intervento a convegno";s:9:"metadata2";N;s:9:"metadata3";s:35:"Settore MAT/05 - Analisi Matematica";s:9:"metadata4";N;s:9:"metadata5";s:54:"On Woronowicz's approach to the Tomita-Takesaki theory";s:9:"metadata6";s:8:"Zsido, L";s:9:"metadata7";N;s:9:"metadata8";N;s:9:"metadata9";N;s:10:"metadata10";N;}i:3;a:14:{s:9:"citazione";s:184:"D'Antoni, C., & Zsido, L. (2008). Abelian strict approximation in AW*-algebras and Weyl-von Neumann type theorems. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 360(9), 4705-4738.";s:4:"data";s:7:"2008-09";s:2:"id";s:19:"PUBBLICAZIONE_10129";s:6:"handle";s:10:"2108/30748";s:9:"metadata1";s:19:"Articolo su rivista";s:9:"metadata2";N;s:9:"metadata3";s:35:"Settore MAT/05 - Analisi Matematica";s:9:"metadata4";N;s:9:"metadata5";s:79:"Abelian strict approximation in AW*-algebras and Weyl-von Neumann type theorems";s:9:"metadata6";s:21:"D'Antoni, C; Zsido, L";s:9:"metadata7";s:29:"10.1090/S0002-9947-08-04598-4";s:9:"metadata8";N;s:9:"metadata9";N;s:10:"metadata10";N;}i:4;a:14:{s:9:"citazione";s:142:"Zsido, L. (2007). Weak mixing properties of vector sequences. In Extended Field of Operator Theory (pp.361-388). BASEL : BIRKHAUSER VERLAG AG.";s:4:"data";s:4:"2007";s:2:"id";s:19:"PUBBLICAZIONE_19187";s:6:"handle";s:10:"2108/34852";s:9:"metadata1";s:21:"Intervento a convegno";s:9:"metadata2";N;s:9:"metadata3";s:35:"Settore MAT/05 - Analisi Matematica";s:9:"metadata4";N;s:9:"metadata5";s:42:"Weak mixing properties of vector sequences";s:9:"metadata6";s:8:"Zsido, L";s:9:"metadata7";N;s:9:"metadata8";N;s:9:"metadata9";N;s:10:"metadata10";N;}i:5;a:14:{s:9:"citazione";s:180:"Araki, H., & Zsido, L. (2005). Extension of the structure theorem of Borchers and its application to half-sided modular inclusions. REVIEWS IN MATHEMATICAL PHYSICS, 17(5), 491-543.";s:4:"data";s:4:"2005";s:2:"id";s:18:"PUBBLICAZIONE_2203";s:6:"handle";s:10:"2108/37588";s:9:"metadata1";s:19:"Articolo su rivista";s:9:"metadata2";N;s:9:"metadata3";s:35:"Settore MAT/05 - Analisi Matematica";s:9:"metadata4";N;s:9:"metadata5";s:99:"Extension of the structure theorem of Borchers and its application to half-sided modular inclusions";s:9:"metadata6";s:18:"Araki, H; Zsido, L";s:9:"metadata7";s:25:"10.1142/S0129055X05002388";s:9:"metadata8";N;s:9:"metadata9";N;s:10:"metadata10";N;}i:6;a:14:{s:9:"citazione";s:122:"Doplicher S., L.R. (2002). A remark on quantum group actions and nuclearity. REVIEWS IN MATHEMATICAL PHYSICS, 14, 787-796.";s:4:"data";s:4:"2002";s:2:"id";s:19:"PUBBLICAZIONE_16660";s:6:"handle";s:10:"2108/54275";s:9:"metadata1";s:19:"Articolo su rivista";s:9:"metadata2";N;s:9:"metadata3";s:35:"Settore MAT/05 - Analisi Matematica";s:9:"metadata4";N;s:9:"metadata5";s:48:"A remark on quantum group actions and nuclearity";s:9:"metadata6";s:46:"Doplicher S., Longo R., Roberts J.E., Zsido L.";s:9:"metadata7";N;s:9:"metadata8";N;s:9:"metadata9";N;s:10:"metadata10";N;}}" } ["meta_keywords"]=> array(1) { [0]=> string(1) "," } ["reserved"]=> array(1) { [0]=> string(1) "0" } ["auth_ip"]=> array(1) { [0]=> string(1) "0" } } ["_fieldBoosts":protected]=> array(6) { ["content_id"]=> bool(false) ["content_title"]=> bool(false) ["description"]=> bool(false) ["meta_keywords"]=> bool(false) ["reserved"]=> bool(false) ["auth_ip"]=> bool(false) } } }